Equivariant Surgery Theory: Construction of Equivariant Normal Maps

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)145-167
Number of pages23
JournalPublications of the Research Institute for Mathematical Sciences
Volume31
Issue number1
DOIs
Publication statusPublished - 1995

Fingerprint

Equivariant
Surgery

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{2b33dc2a2ce04da4addc789e0cdac7a9,
title = "Equivariant Surgery Theory: Construction of Equivariant Normal Maps",
author = "Masaharu Morimoto",
year = "1995",
doi = "10.2977/prims/1195164796",
language = "English",
volume = "31",
pages = "145--167",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Equivariant Surgery Theory

T2 - Construction of Equivariant Normal Maps

AU - Morimoto, Masaharu

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=85009635420&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009635420&partnerID=8YFLogxK

U2 - 10.2977/prims/1195164796

DO - 10.2977/prims/1195164796

M3 - Article

AN - SCOPUS:85009635420

VL - 31

SP - 145

EP - 167

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 1

ER -